A note on k-very ampleness of a bundle on a blown up plane.

Tutaj-Gasińska, Halszka

Beiträge zur Algebra und Geometrie (2003)

  • Volume: 44, Issue: 2, page 525-530
  • ISSN: 0138-4821

How to cite

top

Tutaj-Gasińska, Halszka. "A note on k-very ampleness of a bundle on a blown up plane.." Beiträge zur Algebra und Geometrie 44.2 (2003): 525-530. <http://eudml.org/doc/224011>.

@article{Tutaj2003,
author = {Tutaj-Gasińska, Halszka},
journal = {Beiträge zur Algebra und Geometrie},
keywords = {-very ample line bundle; blowing-up of the plane; -very ample line bundle},
language = {eng},
number = {2},
pages = {525-530},
publisher = {Springer},
title = {A note on k-very ampleness of a bundle on a blown up plane.},
url = {http://eudml.org/doc/224011},
volume = {44},
year = {2003},
}

TY - JOUR
AU - Tutaj-Gasińska, Halszka
TI - A note on k-very ampleness of a bundle on a blown up plane.
JO - Beiträge zur Algebra und Geometrie
PY - 2003
PB - Springer
VL - 44
IS - 2
SP - 525
EP - 530
LA - eng
KW - -very ample line bundle; blowing-up of the plane; -very ample line bundle
UR - http://eudml.org/doc/224011
ER -

NotesEmbed ?

top

You must be logged in to post comments.